Sign in to follow this  
Followers 0
dwinhold

Sick And Tired Of Being Sick And Tired

4 posts in this topic

It's been a while since I posted so here is an update. I have finally got a official diagnosis of Idiopathic CNS hypersomnia and I'm immune to all sleep drugs. The severity is getting worse by the week and the specialists have no idea what to do or when it will stop progressing. When I wake up in the morning I can't even get out of bed without taking 50mg of Dexedrine ir. My medication has been changed more times than I can count over the past 1 1/2 years. I am on 120mg of Dexedrine ir per day and 75mg of Tramipramine for nights. The Tramipramine puts me to sleep but I still get no REM sleep. After "sleeping" 8 hours, the doctors calculate I am as tired as someone who has been awake for 42hours straight. The Dexedrine doesn't work like it did at the start, I feel like I am n a dream all day long. Even after taking my morning dose of 50mg, if I don't get up I will fall back asleep again. I have slept for 3.5 hours after taking that much and my wife had to wake me up. I take breaks from the Dexedrine on weekends as directed but then sleep for 22 hours and am more tired when I wake up. I still work but I don't know for how much longer, it's a struggle to stay awake. I really feel like I am going crazy, I can't think straight any more, driving is an issue, if I don't keep myself busy I fall asleep. I don't know what to do anymore, I just want to have a restful sleep. The condition I have is rare with no answer on what can be done to help. There isn't much information on this disorder so I started a web page so it may help me and anyone else get answers. www.idiopathic-cns-hypersomnia.com . I hope one day there will be a medication to help, it's lonely in this world.......

Share this post


Link to post
Share on other sites

Man, sounds like you've got it really rough. Sorry to hear that. I know that feeling as far as feeling like you're in a daze and not being able to think straight.

Share this post


Link to post
Share on other sites

Flumazenil -- ask them to inject you with some

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0